# SDR UPS204166

- Difficulty date: August 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19532
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Pitted
- Location: Bs 760-848
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND THE SEAT TRACK RBL 45 AT STA 760 TO 848 WL 208 IS BADLY PITTED AND HAS BROKEN TEETH.  MAINTENANCE FABRICATED A NEW SEAT TRACK AND INSTALLED IAW SRM 51-30-8, 51-30-5, 51-10-1 AND 51-30-2.
